# SDR DALA2017022701622

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT INBD SEAT TRACK BS 440 AND 500.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK SECTION, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM.
